# SDR HYIA20121121001

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- Aircraft time: 31,646 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 50110242
- Condition: Corroded
- Location: Zone 500
- Part time: 31,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT, AT REMOVAL OF LT WING TO FACILITATE OTHER MX, THE LT AFT LOWER FUSELAGE FITTING WAS FOUND TO BE SEVERELY CORRODED.  FITTING, PN IS 5011024-2, ASSUMED TO BE ORIGINAL FROM ACFT MFG WITH 31,645.5 HOURS TT IN SERVICE.  REMOVEED AND INSTALLED NEW FITTING AND PERFORMED DETAILED VISUAL INSPECTION OF SURROUNDING STRUCTURE PRIOR TO REASSEMBLY.
